ISSN 0253-2778

CN 34-1054/N

open
Open AccessOpen Access JUSTC Original Paper

Precise large deviations of a compound renewal risk model with regression-type size-dependence structure

Cite this: JUSTC, 2016, 46(11): 907-911
https://doi.org/10.3969/j.issn.0253-2778.2016.11.005
More Information
  • Received Date: April 24, 2015
  • Revised Date: November 02, 2015
  • Accepted Date: November 02, 2015
  • Published Date: November 29, 2016
  • A compound renewal risk model with a regression-type size-dependence structure was proposed, on the basis of which precise large deviations for such a risk model were derived under the condition that all the claims are assumed to be heavy-tailed random variables from D class.

Catalog

    {{if article.pdfAccess}}
    {{if article.articleBusiness.pdfLink && article.articleBusiness.pdfLink != ''}} {{else}} {{/if}}PDF
    {{/if}}
    XML

    Article Metrics

    Article views (109) PDF downloads (277)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return